# SDR AALA201905049008

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 61,113 hours, 22,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2256
- Condition: Inoperative
- Location: Cabin
- Part time: 61,122 hours, 22,952 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERABLE EMERGENCY POWER SUPPLY UNIT 14WL IN PASSENGER CABIN. REPLACED EPSU AND PERFORMED BITE TEST PER AMM 33-51-38-400-001-A.
